# SDR GLBA2014120100474

- Difficulty date: November 29, 2014
- Submitted: December 1, 2014
- Operation: Air carrier
- Aircraft: N165YV
- Make and model: Beech 1900D
- Aircraft serial: UE165
- Aircraft time: 31,997 hours, 50,462 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cam Lock
- Condition: Lack Of Lube
- Location: Cabin Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THE MAIN CABIN DOOR HANDLE IS VERY DIFFICULT TO MOVE WHEN THE DOOR IS BROUGHT TO THE CLOSED POSITION, HANDLE IN NORMAL FASHION WITH DOOR OPEN.  LUBRICATED THE CAM LOCKS OPERATIONS CHECKED GOOD IAW BMM 12-20-00, OPERATIONS CHECKED GOOD.
